# SDR CKSA97427

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND, AFT PIT STA 950A ABOVE STRINGER 28R FLOOR FITTING IS CRACKED.  REPLACED FLOOR FITTING STR 28R AFT PIT STA 950A IAW B727 SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-113-01 PART 02 OF 02.  NON-ROUTINE TASK CARD NUMBER 110587.
